# SDR UALA2013061904232

- Difficulty date: June 17, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 63,794 hours, 23,860 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 640KB
- Condition: Damaged
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TANK LANDING FOR PANEL 640KB HAS 1 BOLT HOLE REPAIRED IAW SRM.  REPAIR REQUIRES  GVI INSPECTION EA 3600C OT 4500 T WHICHEVER COMES FIRST IAW SRI 57-21-11-2-002-00 TBL 20.  NOTE: INITIAL INSP CRITERIA OF 54,600 T HAS BEEN EXCEEDED.
